Results 1 to 8 of 8
Any anti-depressants without the 'sleepy" effects?
  1. #1
    User Name is offline Junior Member
    Join Date
    Aug 2005
    Location
    USA.
    Posts
    37

    Default Any anti-depressants without the 'sleepy" effects?

    I found out earlier this week that I'm an unstable person without Zoloft.....very scary situation. I tried to quit because it makes me too tired to do anything. I was once a very hard worker and busted my butt and gave 100% everyday. Now I have a hard time even showing up on time, let alone giving even 25%. I was wondering if there is an anti-depressant that doesn't have the "sleepy" side effect that Zoloft gives me. I know I need to be taking an anti-depressant, but this sleepiness is ruining my life. All I want to do is sleep. I could sleep the rest of my life away....[xx(]

    I'm not crazy......

  2. #2
    abey042000 is offline Member
    Join Date
    Oct 2005
    Location
    .
    Posts
    253

    Default

    I personally take Effexor in the morning and I do just fine during the day. Now each one of us react diff. with each med. I know ppl that cant take Effex. cause they get tired, or ppl that take Paxil and are fine, others that they take it before bed to help them sleep. Good Luck though.

  3. #3
    User Name is offline Junior Member
    Join Date
    Aug 2005
    Location
    USA.
    Posts
    37

    Default

    Hmmm...I'm kinda scared of Paxil....I dunno, I guess I've heard horror stories about all of them. Maybe one or the other will be better for me. I guess I just need to try another one out and see how it wokrs for me. I know Lexapro will make me tired for sure and Zoloft makes me tired right now. If I take it before bed I'll clonk right out and not want to have sex....maybe I should wait until after sex?[)]

    I'm not crazy......

  4. #4
    partlysunny is offline New Member
    Join Date
    Nov 2005
    Location
    USA.
    Posts
    2

    Default

    quote:Originally posted by User Name

    I found out earlier this week that I'm an unstable person without Zoloft.....very scary situation. I tried to quit because it makes me too tired to do anything. I was once a very hard worker and busted my butt and gave 100% everyday. Now I have a hard time even showing up on time, let alone giving even 25%. I was wondering if there is an anti-depressant that doesn't have the "sleepy" side effect that Zoloft gives me. I know I need to be taking an anti-depressant, but this sleepiness is ruining my life. All I want to do is sleep. I could sleep the rest of my life away....[xx(][:I][V]

    I'm not crazy......

  5. #5
    partlysunny is offline New Member
    Join Date
    Nov 2005
    Location
    USA.
    Posts
    2

    Default

    I think that all of the ssri's have the sleepy side effect. Also, they are very difficult to get off of due to the withdrawal symtoms one endures. Have you tried wellbutrin? Good luck.

    quote:Originally posted by User Name

    I found out earlier this week that I'm an unstable person without Zoloft.....very scary situation. I tried to quit because it makes me too tired to do anything. I was once a very hard worker and busted my butt and gave 100% everyday. Now I have a hard time even showing up on time, let alone giving even 25%. I was wondering if there is an anti-depressant that doesn't have the "sleepy" side effect that Zoloft gives me. I know I need to be taking an anti-depressant, but this sleepiness is ruining my life. All I want to do is sleep. I could sleep the rest of my life away....[xx(]

    I'm not crazy......

  6. #6
    Casey55 is offline Member
    Join Date
    Nov 2004
    Location
    USA.
    Posts
    131

    Default

    Yes, Wellbutrin

  7. #7
    diro is offline New Member
    Join Date
    Nov 2005
    Location
    .
    Posts
    5

    Default

    I took Effexor. It has something in it that picks you up, sort of like an amphetamine. I tried many anti-depressants (but wasn't depressed-that's another story)and they all zonked me out except Effexor.
    However, they are difficult to get off of. But I guess they all have their withdrawal side-effects.
    The key to stopping Effexor is to do it very gradually.

  8. #8
    dizzy23 is offline Senior Member
    Join Date
    Oct 2005
    Location
    USA.
    Posts
    537

    Default

    quote:Originally posted by User Name

    I found out earlier this week that I'm an unstable person without Zoloft.....very scary situation. I tried to quit because it makes me too tired to do anything. I was once a very hard worker and busted my butt and gave 100% everyday. Now I have a hard time even showing up on time, let alone giving even 25%. I was wondering if there is an anti-depressant that doesn't have the "sleepy" side effect that Zoloft gives me. I know I need to be taking an anti-depressant, but this sleepiness is ruining my life. All I want to do is sleep. I could sleep the rest of my life away....[xx(]

    I'm not crazy......
    Talk to your Doctor.

    Debbie

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22